# SDR ABXA040208

- Difficulty date: June 10, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 47,815 hours, 64,735 cycles
- Engine: Pwa JT8D9A
- Engine time: 49,755 hours, 35,918 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Part time: 1,778 hours, 1,727 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMP STALLED AND STARTED TO VIBRATE.  PULLED THROTTLE BACK TO IDLE AND DIVERTED TO BDL.  REMOVED AND REPLACED NR 1 ENGINE IAW DC-9 AMM 72 AND ABX JOB CARDS.  OPS CHECKED GOOD.
